# SDR RRXA98584

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 565497033
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LT ELEVATOR UPPER SKIN AT STA XE=200 DENTED BEYOND LIMITS.  REMOVED DAMAGES AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05594, AREA TREATED IAW DC-8 SRM 51-1-8.
